Electron. J. Differential Equations, Vol. 2018 (2018), No. 39, pp. 1-17.

Positive solutions of the p-Laplacian dynamic equations on time scales with sign changing nonlinearity

Abdulkadir Dogan

This article concerns the existence of positive solutions for p-Laplacian boundary value problem on time scales. By applying fixed point index we obtain the existence of solutions. Emphasis is put on the fact that the nonlinear term is allowed to change sign. An example illustrates our results.

Submitted November 17, 2017. Published January 30, 2018.
Math Subject Classifications: 34B15, 34B18, 34N05.
Key Words: Time scales; p-Laplacian; positive solutions; fixed point index; cone.

Show me the PDF file (250 KB), TEX file for this article.

Abdulkadir Dogan
Department of Applied Mathematics
Faculty of Computer Sciences
Abdullah Gul University
Kayseri, 38039 Turkey.
Tel +90 352 224 88 00, Fax +90 352 338 88 28
email: abdulkadir.dogan@agu.edu.tr

Return to the EJDE web page